# SDR EE4Y2023101418626

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 47,688 hours, 36,218 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strut
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT EO # E5343-0001 REV01 FOR IMPLEMENTATION OF THE REQUIREMENTS OF AD2017-25-06 AND AIRBUS SB A320-53-1262 REV 01 CONFIGURATION 6. THE FITTING IDENTIFIED AS ITEM 16 WAS FOUND IN THE RIGHT SIDE. ALLEGIANT WAS CONTACTED FOR ENGINEERING SOLUTION FOR DEVIATION FOUND.ALLEGIANT PROVIDE EVA 5343-0003 TO COVER THIS DEVIATION. SEE COOPESA JOB A1N168 ITEM 9-1
